# SDR USAA2013040300021

- Difficulty date: March 25, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 42,043 hours, 15,351 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON NR 6 LEFT ELEVATOR HINGE ARM FITTING AT HORIZONTAL STABILIZER STA 589, RIB 13.  REPLACED NR 6 LEFT ELEVATOR HINGE ARM FITTING IAW A321 AMM 55-16-42.
